EconPapers    
Economics at your fingertips  
 

The effectiveness of currency-hedging techniques over multiple return horizons for foreign-denominated debt issuers

Stephen P. Huffman and Stephen D. Makar

Journal of Multinational Financial Management, 2004, vol. 14, issue 2, 105-115

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1042-444X(03)00043-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mulfin:v:14:y:2004:i:2:p:105-115

Access Statistics for this article

Journal of Multinational Financial Management is currently edited by I. Mathur and G. G. Booth

More articles in Journal of Multinational Financial Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mulfin:v:14:y:2004:i:2:p:105-115